1

I received a tetanus vaccination less than 10 years ago when I was in the military. I recently started donating plasma and donation center gave me another tetanus shot to boost the tetanus antibodies that I already had. My antibodies went up for a while, and as of recently the plasma donation center said that they went down quite a bit. Why would they go down?

Also, I should mention, I'm not sick, or running a temperature. Haven't gotten any infection. However, I work out and weight train, and I have been on a cut the past 2 weeks. Nothing extreme and highly nutritious meals only. Could this be the reason why? And if so, how exactly would this affect my tetanus immune globulin levels?

1

Tetanus antibodies spike after the inoculation, then they slowly go down over time, hence the need for booster shots. As long as they remain within the range of protection there should be nothing to worry about.

1
  • The OP said they seemed to have dropped quickly though. More quickly than normal. – L.B. Aug 31 '16 at 15:40

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Not the answer you're looking for? Browse other questions tagged or ask your own question.